# SDR CA180223005

- Difficulty date: February 22, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 18,082 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 6007047
- Condition: Damaged
- Location: Wheel Speed
- Component: Brake Anti-Skid
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT THE INBOARD ANTI-SKID CAUTION MESSAGE/LIGHT CAME ON DURING TAKE-OFF ROLL.  LIGHT WENT OUT PRIOR TO GEAR SELECT UP.  MAINTENANCE REPLACED AN UNSERVICEABLE, DAMAGED LEFT HAND INBOARD WHEEL SPEED TRANSDUCER, REF AMM 32-46-11-400-801.  FUNCTIONAL TEST CARRIED OUT, IN ACCORDANCE WITH AMM TASK 32-46-00-720-801.  AC HOURS 15726 AC CYCLES 14941.  (TC NR 20180223005).
